Skip to main content

In vitro cyclosporin toxicity: The effect of verapamil

Scoble, J.E., Senior, J.C.M., Chan, P., Sweny, P., Varghese, Z., Moorhead, J.F. (1989) In vitro cyclosporin toxicity: The effect of verapamil. Transplantation, 47 (4). pp. 647-650. ISSN 0041-1337. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:78404)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
https://journals.lww.com/transplantjournal/Citatio...
Item Type: Article
Divisions: Faculties > Sciences > Kent and Medway Medical School
Depositing User: Philip Chan
Date Deposited: 08 Nov 2019 12:22 UTC
Last Modified: 30 Jan 2020 10:28 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/78404 (The current URI for this page, for reference purposes)
  • Depositors only (login required):